# SDR EIAA980267

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 267
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, LEFT WING AFT SPAR UPPER CHORD XRS 267 AT NR 3 FLAP HINGE HAS A CRACK.  REPAIRED PER EA DC9-57-135 AND SERVICE BULLETIN 57-179 REV 1, DRWG JO60272 AND ECRA 935-51-038-1.  (M)
